On a permutation group related to ζ(2)
Acta Arithmetica, Tome 77 (1996) no. 1, pp. 23-56
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_77_1_23_56,
author = {Georges Rhin and Carlo Viola},
title = {On a permutation group related to \ensuremath{\zeta}(2)},
journal = {Acta Arithmetica},
pages = {23--56},
year = {1996},
volume = {77},
number = {1},
doi = {10.4064/aa-77-1-23-56},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-77-1-23-56/}
}
Georges Rhin; Carlo Viola. On a permutation group related to ζ(2). Acta Arithmetica, Tome 77 (1996) no. 1, pp. 23-56. doi: 10.4064/aa-77-1-23-56
Cité par Sources :